# SDR DALA2023012400547

- Difficulty date: January 21, 2023
- Submitted: January 24, 2023
- Operation: Air carrier
- Aircraft: N322NB
- Make and model: Airbus A319-114
- Aircraft serial: 1434
- Aircraft time: 58,801 hours, 30,588 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frm 62 S42-43l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SHEAR TIE LOCATED AT LEVEL FRAME 62 AND BETWEEN STRINGER 42L TO STRINGER 43L IN AFT CARGO COMPARTMENT.   REPLACED SHEAR TIE LOCATED AT LEVEL FRAME 62 AND BETWEEN STRINGER 42L TO STRINGER 43L IN AFT CARGO COMPARTMENT AS PER A 329 SRM51-72-11.
